MC MULLEN, CURTIS, T. / Mathematics / Researchers

International Center for Scientific Research

Researchers

Mathematics / MC MULLEN, CURTIS, T.

ctmmath.harvard.edu

Position

Professor of Mathematics, Mathematics Department, Harvard University.

Research interests

McMullen's major work involved finding the relationship between the geometry of three-dimensional objects and the universal structure that occurs in the transition from regular to chaotic physical behavior.

His current research consist in using the deep link between chaos and rigidity to provide a geometric understanding of universal constants in dynamics.

Prizes and awards

1998 Fields Medalist "for his work on holomorphic dynamics and geometry of 3-dimensional manifolds".

Publications

C. McMullen. Local connectivity, Kleinian groups, and geodesics on the blowup of the torus. Invent. math. 146(2001), 35–91.

C. McMullen. The Alexander polynomial of a 3-manifold and the Thurston norm on cohomology. Ann. scient. ´Ec. Norm. Sup. 35(2002), 153–172.

C. McMullen. Coxeter groups, Salem numbers and the Hilbert metric. Publ. Math. Inst. Hautes ´Etudes Sci. 95(2002), 151–183.

C. McMullen. Dynamics on K3 surfaces: Salem numbers and Siegel disks. J. reine angew. Math. 545(2002), 201–233.

C. McMullen. Billiards and Teichm¨uller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16(2003), 857–885.

C. McMullen. Teichm¨uller geodesics of infinite complexity. Acta Math. 191(2003), 191–223.

C. McMullen. Arbeitstagung 2003 – Billiards and Hilbert modular surfaces. Max-Planck Institut Preprint, 2003-60-e.

C. McMullen. Calculating the exponent of divergence of the Poincar´e series. Preprint, Harvard, 1984.

C. McMullen. Dynamics of SL2(R) over moduli space in genus two. Preprint, 10/2003.

C. McMullen. Foliations of Hilbert modular surfaces. Preprint, 2/2005.

C. McMullen. Minkowski’s conjecture, well-rounded lattices and topological dimension. To appear, J. Amer. Math. Soc.

C. McMullen. Teichm¨uller curves in genus two: Discriminant and spin. Math. Ann., To appear.

C. McMullen. Teichm¨uller curves in genus two: The decagon and beyond. J. reine angew. Math., To appear.

C. McMullen. Teichm¨uller curves in genus two: Torsion divisors and ratios of sines. Preprint, 9/2004.

C. McMullen and R. Otten. Minimum length linear transistor arrays in MOS. In IEEE International Symposium on Circuits and Systems, volume 2, pages 1783–1786, 1988.

C. McMullen and J. Shearer. Prime implicants, minimum covers, and complexity of logic simplification. IEEE Transactions on Computers C-35(1986), 761.

C. McMullen and D. Sullivan. Quasiconformal homeomorphisms and dynamics III: The Teichm¨uller space of a holomorphic dynamical system. Adv. Math. 135 (1998), 351–395.

C. McMullen and C. Taubes. 4-manifolds with inequivalent symplectic forms and 3-manifolds with inequivalent fibrations. Math. Res. Lett. 6(1999), 681–696.

Legal notice - Contact

Copyright © 2013 - www.cirs.info - All rights reserved